# SDR DALA1231340933

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 61,637 hours, 46,711 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD AND AFT GIRT BAR FLOOR BRACKETS CORRODED AT R-1 DOOR MRB 53-037-01.  DAMAGE WAS FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW IAW AMM 20-30-01.
